# SDR QXEA2012041200310

- Difficulty date: April 12, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26S HAS FOUR CORRODED RIVETS FWD STA X136.000.  REMOVED AND REPLACED RIVETS IAW SRM 51-42-05-02-01.  TREATED AND PRIMED IAW SRM 51-25-05-02-02.  APPLIED CPC IAW AMM 51-25-01-390-801.
